# SDR CA120726009

- Difficulty date: July 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE ANALYSIS OF THE ENGINE TRENDS IT WAS NOTED THAT THE ITT HAD A RISE IN TEMPERATURE. MAINTENANCE FOUND A FALSE READING ITT INDICATOR, THE INDICATOR WAS REPLACED WITH NEW RECTIFYING THE TREND.
